# SDR DL757952147

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FLOORBEAM CORRODED AT FS 720 BETWEEN    LBL 14 AND BL 36.  REPAIRED BY REMOVING CORROSION TREATED AND PAINTED LBL 14 AND RBL 36.  INSTALLED REPAIR ANGLE AT RBL 3 AND 8.  TREATED AND PAINTED PER PS 900-2-4-4 NR 02 AND PS 900-3-6 NR 03.  INSTALLED REPAIR ANGLE AS PER SRM 53-30-51.
